It's been a rough few days for Jacob. His mouth pain has increased along with the morphine dosage. He sleeps most of the time, only getting up to go potty or take a shower or force down some medicine. He's had a fever of around 101-102 the past several days. His white count has stayed at 0.1 for the past two days and he received both a blood and platelet transfusion yesterday.
He has also had a painful purple/reddish rash for a few days and it continues to spread all over his body. It is painful and the worst area is on the back of his legs behind his knees, which makes walking very painful. Dermatologists and the doctors have been trying to figure out if this is a chemotherapy/drug induced rash or fluid build up in the tissues. We have a cream to put on the rash and the doctors will now begin steroids hoping to flush out any fluids that may be collecting. It's highly disturbing to see your child in such a condition and I just want this to be over with! I pray that the stem cells begin to engraph soon and heal our little boy. Please pray for the doctors to figure out what is causing this rash and fix it shortly. Thank you!